# SDR DL757040316

- Difficulty date: April 8, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 54,536 hours, 27,135 cycles
- Engine: Pwa PW2037
- Engine time: 37,995 hours, 18,113 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716581
- Condition: Failed
- Location: Nr 1
- Part time: 37,995 hours, 18,113 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE FAILURE ON LEFT ENGINE WITH T/O POWER SET, BOTH FIRE BOTTLES DISCHARGED INTO ENGINE MAX EGT 762 DEG FOR 3.06 MINUTES.  REPLACED ENGINE.
